# SDR HEEA082563

- Difficulty date: December 6, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 16,023 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Interphone
- Part number: A3016W
- Part serial: 8007406
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT BLEEDS OVER WHEN FM IS SELECTED. PERFORMED PRELIMINARY INSPECTION.  CLEANED S1 SELECTOR SWITCH.  REPAIRED PROBLEM.  ALSO REPLACED BAD LIGHT PANEL AND COMPLETED TESTING UNIT.  UNIT BENCH CHECK GOOD.
